Alka-Seltzer Plus Powermax Sinus & Cold Medicine, Liquid Gels, 16 Count

★★★★★ 4.2 30 reviews

US$2.65
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by ygeos.com
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$2.65
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Sep 30
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by ygeos.com
Free 30-day returns Details

Product details

Management number 239858824 Release Date 2026/07/16 List Price US$2.65 Model Number 239858824
Category

<p>Maybe it starts with the sniffles, a headache and a little sinus pressure. Before you know it, you're battling multiple symptoms during the day and not getting the rest you need at night. Alka-Seltzer Plus Maximum Strength Sinus &amp; Cold Day &amp; Night PowerMax Gels deliver concentrated powerful relief in a 25% smaller pill*. In one convenient package, get fast relief of: Day: Nasal &amp; Sinus Congestion, Headache, Body Ache, Sore Throat, Sinus Pressure, Cough and Night: Nasal &amp; Sinus Congestion, Runny Nose, Sneezing, Headache, Sore Throat, Cough</p>

Alka-Seltzer Plus Maximum Strength PowerMax Sinus & Cold Liquid Gels, 16ct

  • *25% smaller than original liquid gel: Alka-Seltzer Plus Maximum Strength sinus & cold Powermax gels have a concentrated formula to provide powerful fast relief
  • Provides powerful maximum relief from your worst symptoms of nasal & sinus congestion, mucus, headache, body pain and cough
  • Fast relief so you can get back to your busy life
  • Each box containing 16 liquid gels, 1 dose (2 Liquid gels)
  • Use as directed
Over-the-counter medicine type Sinus Relief
Health concern Cold
Active ingredients Acetaminophen 325 mg (Pain reliever/Fever reducer), Dextromethorphan Hydrobromide 10 mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)
Medicine strength Acetaminophen 325 mg Dextromethorphan hydrobromide 10 mg Phenylephrine hydrochloride 5 mg
Dosage 2 liquid gels
Instructions Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use
Brand Alka-Seltzer Plus
Age group Adult
Form Liquid Gel
Symptoms Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains Headache Cough Sore throat Nasal and sinus congestion Temporarily reduces fever
Flavor Unflavored
Active ingredient name Acetaminophen 325 Mg.Dextromethorphan Hydrobromide 10 MgPhenylephrine Hydrochloride 5 Mg.
Inactive ingredients FD&C yellow #6, ferric oxide, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.
Size 16 ct
Count per pack 16
Product net content parent 16 Count
Product net content uom Count
Items included 16 Liquid Gels
Retail packaging Single Piece
Stop use indications Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take, More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.2 out of 5
★★★★★
30 ratings | 12 reviews
How item rating is calculated
View all reviews
5 stars
78% (23)
4 stars
6% (2)
3 stars
3% (1)
2 stars
2% (1)
1 star
11% (3)
Sort by

There are currently no written reviews for this product.